Riesz Transforms on Compact Riemannian Symmetric Spaces of Rank One

  1. Ciaurri, Ó. 1
  2. Roncal, L. 1
  3. Stinga, P.R. 2
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

  2. 2 University of Texas at Austin
    info

    University of Texas at Austin

    Austin, Estados Unidos

    GRID grid.89336.37

Journal:
Milan Journal of Mathematics

ISSN: 1424-9286

Year of publication: 2015

Volume: 83

Issue: 2

Pages: 345-370

Type: Article

Export: RIS
DOI: 10.1007/s00032-015-0244-z SCOPUS: 2-s2.0-84944515374 WoS: 000363052100008 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 2 (12-06-2021)

Journal Citation Reports

  • Year 2015
  • Journal Impact Factor: 0.853
  • Best Quartile: Q2
  • Area: MATHEMATICS, APPLIED Quartile: Q2 Rank in area: 115/254 (Ranking edition: SCIE)
  • Area: MATHEMATICS Quartile: Q2 Rank in area: 80/312 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2015
  • SJR Journal Impact: 0.82
  • Best Quartile: Q2
  • Area: Mathematics (miscellaneous) Quartile: Q2 Rank in area: 111/419

CiteScore

  • Year 2015
  • CiteScore of the Journal : 1.5
  • Area: Mathematics (all) Percentile: 72

Abstract

In this paper we prove mixed norm estimates for Riesz transforms related to Laplace–Beltrami operators on compact Riemannian symmetric spaces of rank one. These operators are closely related to the Riesz transforms for Jacobi polynomials expansions. The key point is to obtain sharp estimates for the kernel of the Jacobi–Riesz transforms with uniform control on the parameters, together with an adaptation of Rubio de Francia’s extrapolation theorem. The latter results are of independent interest. © 2015, Springer Basel.